# SDR SWAA2020050774443

- Difficulty date: May 4, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 44,633 hours, 26,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT SIDE CABIN EMERGENCY LIGHTS INOP. / R & R FWD LEFT EMERGENCY BATTERY PACK IN FWD GALLEY CEILING IAW AMM 33-51-06; OPS CHK GD.
